# SDR IPXA2015060289708

- Difficulty date: May 12, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 14,251 hours, 9,979 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8, LT HORIZONTAL STABILIZER LOWER SKIN HAS DENT BETWEEN RIB 3 AND RIB 4, FRONT AND AUX SPAR. REPAIRED WITH METAL HOT BOND REPAIR IAW SRM 51-70-10, REPAIR 2 AND 51-70-10-2R GENERAL.
